# SDR 95ZZZX1191

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755AT
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler Valve
- Part number: 3620076
- Condition: Failed
- Location: Pneumatic Dist
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

MDW - FLT 575 - AT BEGINNING OF TAKEOFF ROLL WHEN POWER APPLIED, COCKPIT FILLED WITH HEAVY SMOKE.  TAKEOFF ABORTED, RETURNED TO GATE FOR MX ACTION.  REMOVED AND REPLACED FAN MOD. VALVE IAW MM 36-11-16, PERFORMED OPERATIONAL CHECK TO THE AIR SUPPLY DISTRIBUTION SYSTEM IAW 36-11-00.  RAN BOTH ENGINES TO TAKEOFF POWER.  OPS CHECK GOOD, NO SMOKE NOTED.
